Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Gamma GTP high. Drink moderately, fit and healthy. High blood pressure. Possible reason?

I have a Gamma GTP reading of 168 Alkaline phosphates 92 iu/l Asparate Transferase 36iu/L Bilirubin 10umol/i I only drink very moderately (have now stopped all together why is my Gamma GTP so high Age 48 approx 94Kg British white Male take regular exercise and fit an healthly. Slightly high blod pressure so take low doss tablets to reduce. Any thoughts
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Effect of alcohol may be one of the factors, although get evaluated for liver by specialists who may ask for some tests to rule out infective hepatitis also ( most common cause). GTp high means some sort of liver cells damage may be in some area of liver , some viralsinfection is common or may be secondary to alcohol if intake was high for past long periods.
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor